MathSciNet Relay Station
MathSciNet bibliographic data
MR2418177 91B28 (35A30 35K15)
Sinkala, W.; Leach, P. G. L.; O'Hara, J. G. Invariance properties of a general bond-pricing equation. J. Differential Equations 244 (2008), no. 11, 2820–2835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement